Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Spurts of dizziness, nausea, tingling in tongue. History of migraines. Worried ?

For the past few days I have been experiencing some weird symptoms. I have spurts of feeing dizzy and like im going to pass out. I get nauseous as well during these episodes. Then today during my spells i started to experience a tingly feeling on my tongue . I am very concerned. I have a history of severe migraines (was born with them) but they do not know the underlying cause to them. I also have depression and anxiety . Should I go to my primary physician about these spells I am having. I am worried it could be something serious.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
You may be suffering from Vascular/Cluster Head aches and it requires a complete work up by a Neurologist to rule out any organic causes and then only you may consult a psychiatryst for your anxiety and depression.
The triad of migraine are the (A)presence of prodromal symptoms such as above indicating that you may get an attack of migraine.An aura accompanying the imminent attack.(B)Presence of similar type of Headache in first degree, family history positive(C)Vomitting almost always relieves the symptoms.
The reason for migraine has been found to be increased secretion of Neurotransmitters such as Serotonin in certain areas in brain leading to increase in blood supply and congestion and resultant throbbing headache.
Various Medicines have been tried to control the same, few are (1)Ergot group of Alkaloid sold as vasograine in India(2) Flunarizine-sold as Sibelium //phenothiazine group of medicines with varied results.
Kindly consult a Neurologist and a thorough work up including CT/MRI and pin point the root cause before taking up therapy.
Wishing you a speedy recovery.,
Best regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor